New_Arrivals
Search Tips
Log In - Start Here
Home
Browse Aisles
Specials
Product News
Delivery
Want Personal Attention? 1-914-347-0006
  All Aisles  >  Medications

Mucinex SINUS Max Pressure & Pain: 50 caplets
Relieves sinus pressure & congestion
QTY

$27.89
  ($0.56 per caplet) 

Sorry, this item is
no longer available.
Active ingredients: guaifenesin 200mg (expectorant); acetaminophen 325mg (pain reliever); phenylephrine HCl 5mg.
 
Relieves sinus pressure & congestion; relieves headaches, and thins & loosens mucus. More information: www.mucinex.com
Add to my personal aisle
Back to all products in category
Shopping Cart
 
Cart is Empty
 
 
 
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2014 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC